# SDR AU960227

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-235
- Engine: Lyc
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6241100
- Condition: Corroded
- Location: Main Frame Sys
- Component: Piper, PA28235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH SIDE FUSELAGE CHANNEL SEVERELY CORRODED IN AREA ADJACENT TO THE STEEL REAR WING SPAR ATTACHMENT POINT - CHANNEL METAL HADCOMPLETELY OXIDISED - SUSPECT CORROSION HAD BEEN KNOWN ABOUT FOR SOME TIME AS AN AMATEURISH ATTEMPT HAD BEEN MADE TO TREAT THECORROSION - PERSONNEL/MAINTENANCE ERROR - SEE ALSO MDR 96/0226 AND MDR 96/0227 FOR ADDITIONAL INFORMATION
